Show simple item record

dc.contributor.authorAguiló Gost, Francisco de Asis L.
dc.contributor.authorGarcía Sánchez, Pedro A.
dc.contributor.authorLlena, David
dc.contributor.otherUniversitat Politècnica de Catalunya. Departament de Matemàtiques
dc.identifier.citationAguilo, F., ?, Llena, D. On the number of L-shapes in embedding dimension four numerical semigroups. "Discrete mathematics", 06 Desembre 2015, vol. 338, núm. 12, p. 2168-2178.
dc.description.abstractMinimum distance diagrams, also known as L-shapes, have been used to study some properties related to weighted Cayley digraphs of degree two and embedding dimension three numerical semigroups. In this particular case, it has been shown that these discrete structures have at most two related L-shapes. These diagrams are proved to be a good tool for studying factorizations and the catenary degree for semigroups and diameter and distance between vertices for digraphs.; This maximum number of L-shapes has not been proved to be kept when increasing the degree of digraphs or the embedding dimension of semigroups. In this work we give a family of embedding dimension four numerical semigroups S-n, for odd n >= 5, such that the number of related L-shapes is n+3/2. This family has her analogue to weighted Cayley digraphs of degree three.; Therefore, the number of L-shapes related to numerical semigroups can be as large as wanted when the embedding dimension is at least four. The same is true for weighted Cayley digraphs of degree at least three. This fact has several implications on the combinatorics of factorizations for numerical semigroups and minimum paths between vertices for weighted digraphs. (C) 2015 Elsevier B.V. All rights reserved.
dc.format.extent11 p.
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística::Matemàtica discreta::Combinatòria
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística::Matemàtica discreta::Teoria de grafs
dc.subject.lcshGraph theory
dc.subject.lcshCombinatorial analysis
dc.subject.otherNumerical semigroup
dc.subject.otherWeighted Cayley digraph
dc.subject.otherLOOP NETWORKS
dc.titleOn the number of L-shapes in embedding dimension four numerical semigroups
dc.subject.lemacGrafs, Teoria de
dc.contributor.groupUniversitat Politècnica de Catalunya. COMBGRAPH - Combinatòria, Teoria de Grafs i Aplicacions
dc.description.peerreviewedPeer Reviewed
dc.subject.amsClassificació AMS::05 Combinatorics::05C Graph theory
dc.subject.amsClassificació AMS::11 Number theory::11D Diophantine equations
dc.rights.accessOpen Access
dc.description.versionPostprint (author's final draft)
local.citation.authorAguilo, F.; García, P.; Llena, D.
local.citation.publicationNameDiscrete mathematics

Files in this item


This item appears in the following Collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivs 3.0 Spain
Except where otherwise noted, content on this work is licensed under a Creative Commons license : Attribution-NonCommercial-NoDerivs 3.0 Spain